# SDR CWQR201103

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 9,990 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Doubler
- Part number: 675210212
- Condition: Cracked
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER WAS FOUND CRACKED DURING THE DISASSEMBLY OF ENGINE INLET ASSY FOR OTHER CRACKS FOUND DURING A SCHEDULED INSP.
